# SDR UPS08851587

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON AT TAKEOFF WITH THE SWITCH IN THE "ARMED" POSITION.  THE LEFT EMERGENCY BUSS WAS OPERATING NORMAL.  T/S EMERGENCY EXIT LIGHT SYSTEM.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY AND RELAY UNIT PER MM 33-50-01-2.  SYSTEM OPS CKS GOOD ON GROUND.
